# SDR UPS02239284

- Difficulty date: August 28, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LIGHTNING HOLE, FOURTH AFT UPPER HOLE ON LT AIRSTAIR WELL SIDE WALL IS CRACKED AT 5 O'CLOCK POSITION.  CRACK STOP DRILLED IAW SRM 51-10-01 & REPAIR CARRIED OUT IAW SRM 51-40-02.
